Alert archive / Arizona / Flash Flood Warnings in 2013
Flash Flood Warning 55, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Jul 21, 2013, 5:39 PM MST for Mohave County, Arizona. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2013, 5:39 PM MST (00:39 UTC)
- Expired
- Jul 21, 2013, 7:45 PM MST
- In force
- 2 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Mohave County, AZ
The radar
The Cedar City radar (KICX), 73 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 0.7 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 807 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 963 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
129 WGUS55 KVEF 220039 FFWVEF AZC015-220245- /O.NEW.KVEF.FF.W.0055.130722T0039Z-130722T0245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 539 PM MST SUN JUL 21 2013 THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A * FLASH FLOOD WARNING FOR... EXTREME NORTHEASTERN MOHAVE COUNTY IN NORTHWEST ARIZONA... * UNTIL 745 PM MST. * AT 536 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM 8 MILES NORTHWEST OF KAIBAB... OR 7 MILES SOUTHEAST OF COLORADO CITY. THE STORM PRODUCING VERY HEAVY RAIN WAS NEARLY STATIONARY. * LOCATIONS IMPACTED INCLUDE... COLORADO CITY AREA AND STATE ROUTE 389 PRECAUTIONARY/PREPAREDNESS ACTIONS... FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN! REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS. && LAT...LON 3699 11306 3700 11265 3684 11262 3684 11303 $$ JH
2 follow-up statements
779 WGUS75 KVEF 220130 FFSVEF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 630 PM MST SUN JUL 21 2013 AZC015-220245- /O.CON.KVEF.FF.W.0055.000000T0000Z-130722T0245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MOHAVE AZ- 630 PM MST SUN JUL 21 2013 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM MST FOR EXTREME NORTHEASTERN MOHAVE COUNTY... AT 618 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN. THIS STORM WAS LOCATED 9 MILES WEST OF KAIBAB...OR 8 MILES SOUTHEAST OF COLORADO CITY. THE THUNDERSTORM WITH EXCESSIVE RAIN WAS NEARLY STATIONARY. RUNOFF FROM EARLIER HEAVY RAIN STILL HAS THE POTENTIAL TO PRODUCE FLASH FLOODING. LOCATIONS IMPACTED INCLUDE... KAIBAB AND STATE ROUTE 387. PRECAUTIONARY/PREPAREDNESS ACTIONS... FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN! REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS. && LAT...LON 3699 11306 3700 11265 3684 11262 3684 11303 $$ JH
613 WGUS75 KVEF 220237 FFSVEF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 737 PM MST SUN JUL 21 2013 AZC015-220246- /O.EXP.KVEF.FF.W.0055.000000T0000Z-130722T0245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MOHAVE AZ- 737 PM MST SUN JUL 21 2013 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 745 PM MST FOR EXTREME NORTHEASTERN MOHAVE COUNTY... THERE HAVE BEEN NO REPORTS OF FLOODING AND THERE HAS BEEN NO SIGNIFICANT RAINFALL FOR QUITE SOME TIME. THE THREAT OF FLASH FLOODING HAS ENDED. LAT...LON 3699 11306 3700 11265 3684 11262 3684 11303 $$ JH
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 1:55 PM MST, 3 hours 44 minutes earlier.
Area forecast discussion, Jul 21, 1:55 PM MST, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
155 PM PDT SUN JUL 21 2013
.SYNOPSIS...THUNDERSTORM ACTIVITY WILL EXPAND ACROSS THE MOJAVE
DESERT THROUGH THE EVENING HOURS. A MOIST SOUTHEASTERLY FLOW WITH
CONTINUE TO ENHANCE MONSOONAL MOISTURE ON MONDAY...PROVIDING
ADDITIONAL FUEL FOR THUNDERSTORMS AND THE THREAT OF FLASH FLOODING.
MORE ORGANIZED STORM CELLS COULD PRODUCE ISOLATED SEVERE WINDS
IN SOME AREAS.
&&
.SHORT TERM...A CIRCULATION OVER SOUTH CENTRAL CALIFORNIA IS EVIDENT
ON RADAR IMAGE AS AIDING IN SHOWER AND THUNDERSTORM ACTIVITY ACROSS
SOUTHEAST SAN BERNARDINO COUNTY AND THE SOUTHERN HALF OF MOHAVE
COUNTY. THIS CIRCULATION AND CONVECTION WILL CONTINUE TO MOVE TO THE
NORTH...NORTHWEST DURING THE AFTERNOON AND EVENING HOURS...AND
ACROSS SAN BERNARDINO COUNTY. THUNDERSTORMS HAVE ALSO FIRED
ONCE AGAIN OVER THE NORTHERN PORTIONS OF LINCOLN COUNTY AND
SOUTHWEST UTAH AND ARE SLOWLY BUILDING TO THE SOUTH. A SUBSTANTIAL
CLOUD SHIELD HAS LIMITED TEMPERATURES AND CONVECTION ACROSS MUCH OF
CLARK COUNTY SO FAR TODAY...WITH ONLY A FEW LIGHT SHOWERS.
HOWEVER...I EXPECT SOME BRIEF BREAKS OF SUNSHINE THIS AFTERNOON AND
WITH SUFFICIENT MOISTURE...INSTABILITY AND DYNAMICS...EXPECT
THUNDERSTORM ACTIVITY TO INCREASE ACROSS SOUTHERN NEVADA LATER THIS
AFTERNOON AND EVENING. A VERY MOIST SOUTHEASTERLY FLOW WILL BE IN
PLACE ON MONDAY AND WITH AN UPPER LEVEL IMPULSE MOVING NORTH INTO
CENTRAL CALIFORNIA...EXPECT ANOTHER ACTIVE DAY ACROSS THE FORECAST
AREA. FLASH FLOODING WILL CONTINUE TO BE THE PRIMARY CONCERN WITH
ISOLATED SEVERE WINDS ALSO POSSIBLE. TEMPERATURES IN MOST LOCATIONS
WILL BE SEVERAL DEGREES BELOW NORMAL THIS AFTERNOON AND MONDAY.
&&
.LONG TERM...TUESDAY THROUGH SUNDAY...THE LATEST OPERATIONAL MODELS
CONTINUE TO SHIFT THE UPPER LEVEL FLOW TO A SOUTHWESTERLY DIRECTION
BY TUESDAY. THIS WILL RESULT IN A SLIGHT DRYING TREND THROUGH
FRIDAY. IN SPITE OF THE DRYING TREND THERE WILL STILL BE SUFFICIENT
MOISTURE AND INSTABILITY FOR AFTERNOON AND EVENING THUNDERSTORMS...
WITH THE BEST CHANCES FOR THUNDERSTORMS FOR AREAS TO THE NORTH AND
EAST OF LAS VEGAS. THUNDERSTORM COVERAGE WILL DECREASE EACH DAY
TUESDAY THROUGH FRIDAY...WITH THE GREATEST DECREASE IN THE MOJAVE
DESERT. MODELS CONTINUE TO SHOW THAT THE UPPER LEVEL FLOW WILL
SWITCH TO A MORE SOUTHERLY DIRECTION BY SATURDAY. THIS WILL ALLOW
FOR MORE MOISTURE TO ADVECT INTO THE REGION...AND WILL RESULT
INCREASED THUNDERSTORM CHANCES FOR THE UPCOMING WEEKEND. I DID MAKE
SLIGHT CHANGES TO THE POP AND SKY GRIDS TO REFLECT THE MOST RECENT
MODELS. BELOW NORMAL TEMPERATURES ARE EXPECTED TO FOR TUESDAY WITH A
WARMING TREND EXPECTED THROUGH THE END OF THE WEEK. THERE IS STILL A
LARGE SPREAD IN THE TEMPERATURE GUIDANCE...PRIMARILY FOR THURSDAY
ONWARD. THE CURRENT TEMPERATURE GRIDS REPRESENT A MIDDLE OF THE
ROAD SOLUTION.
&&
.AVIATION...FOR MCCARRAN...SOUTH WINDS AROUND 10KTS WILL CONTINUE
THROUGH THE EVENING. MORE STORMS ARE EXPECTED LATER THIS AFTERNOON
AND EVENING WITH NUMEROUS STORMS EXPECTED IN THE PEACH SPRINGS AND
DAGGETT CORRIDORS AND SCATTERED STORMS IN AND AROUND THE LAS VEGAS
VALLEY. EXPECT STRONG AND ERRATIC WINDS NEAR THUNDERSTORMS.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA
WITH MORE NUMEROUS STORMS EXPECTED IN SAN BERNARDINO AND MOHAVE
COUNTIES. WINDS WILL BE SOUTHERLY AT AROUND 10 KTS...BUT SLIGHTLY
STRONGER UP THE OWENS VALLEY. ALSO...WINDS IN AND AROUND
THUNDERSTORMS WINDS CAN BE STRONG AND ERRATIC.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR NVZ018-019-021.
FLASH FLOOD WATCH FROM TODAY THROUGH MONDAY EVENING FOR
NVZ015>017-020-022.
AZ...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR AZZ001>003-036.
CA...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR CAZ527.
FLASH FLOOD WATCH FROM THIS AFTERNOON THROUGH MONDAY EVENING
FOR CAZ522>526.
&&
CZYZYK/METZGER
FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:
HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTERHazardous weather outlook, Jul 21, 3:57 AM MST, 13 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 357 AM PDT SUN JUL 21 2013 AZZ001>003-036-CAZ527-NVZ018-019-021-221000- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-SAN BERNARDINO COUNTY- UPPER COLORADO RIVER VALLEY-SHEEP RANGE-SPRING MOUNTAINS- 357 AM PDT SUN JUL 21 2013 /357 AM MST SUN JUL 21 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT. SCATTERED TO NUMEROUS THUNDERSTORMS ACCOMPANIED BY HEAVY RAIN. BURN SCARS FROM THE CARPENTER ONE FIRE AND THE DEAN PEAK FIRE WILL BE MOST SUSCEPTIBLE TO FLASH FLOODING. NORMALLY DRY WASHES AND DRAINAGE CHANNELS MAY CONTAIN FLOWING WATER AT TIMES. WATER FLOWING ACROSS ROADWAYS MAY MAKE THOSE ROADS IMPASSABLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING. THUNDERSTORM COVERAGE AND THE POTENTIAL OF HEAVY RAIN WILL DECREASE WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ524>526-NVZ015>017-020-022-221000- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- 357 AM PDT SUN JUL 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT FROM NOON PDT TODAY THROUGH MONDAY EVENING. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE AREA AND CONTINUE THROUGH THE NIGHT. HEAVY RAIN WILL ACCOMPANY STORMS. NORMALLY DRY WASHES AND DRAINAGE CHANNELS MAY CONTAIN FLOWING WATER AT TIMES. WATER FLOWING ACROSS ROADWAYS MAY MAKE THOSE ROADS IMPASSABLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA ON MONDAY. THE POTENTIAL OF FLASH FLOODING EXISTS DUE TO HEAVY RAIN FROM THUNDERSTORMS. THUNDERSTORM COVERAGE AND THE POTENTIAL OF HEAVY RAIN WILL DECREASE WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ519>523-NVZ014-221000- EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- ESMERALDA AND CENTRAL NYE COUNTY- 357 AM PDT SUN JUL 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT MONSOON MOISTURE WILL INCREASE TODAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR. LOCALLY HEAVY RAIN IS POSSIBLE. REMEMBER... NORMALLY DRY WASHES AND DRAINAGE CHANNELS MAY CONTAIN FLOWING WATER AT TIMES. WATER FLOWING ACROSS ROADWAYS MAY MAKE THOSE ROADS IMPASSABLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MONSOON MOISTURE WILL CONTINUE TO INCREASE MONDAY AND TUESDAY SCATTERED THUNDERSTORMS WITH HEAVY RAIN ARE POSSIBLE. THUNDERSTORM COVERAGE AND THE POTENTIAL OF HEAVY RAIN WILL DECREASE WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 21, 12:40 PM MST, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
1240 PM PDT SUN JUL 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM FLASH FLOOD ENE HUALAPAI MOUNTAIN 35.10N 113.88W
07/20/2013 MOHAVE AZ TRAINED SPOTTER
LARGE ROCKS AND DEBRIS IN ROADWAY DUE TO FLASH FLOODING
ON HUALAPAI MTN RD CLOSE TO MILE MARKER 10. ROAD IS NOW
MOSTLY FREE OF WATER.
0300 PM FLASH FLOOD 5 SSE KINGMAN AIRPORT 35.19N 113.90W
07/20/2013 MOHAVE AZ PUBLIC
GREATER THAN 8 INCHES OF WATER FLOWING OVER DW RANCH RD.
MUD...ROCKS...AND DEBRIS ON ROADWAY. REPORT VIA TWITTER.
TIME ESTIMATED.
0715 PM TSTM WND GST SE AREA 27 (NTS A27) 36.77N 116.10W
07/20/2013 M71.00 MPH NYE NV MESONET
0815 PM DUST STORM 5 N LAS VEGAS 36.25N 115.14W
07/20/2013 CLARK NV BROADCAST MEDIA
VISIBILITY DOWN TO 10 FEET AT 215 AND LONE MTN.
0836 PM TSTM WND GST 4 SW PAHRUMP 36.20N 116.00W
07/20/2013 E86.00 MPH NYE NV TRAINED SPOTTER
0845 PM TSTM WND DMG PAHRUMP 36.21N 115.99W
07/20/2013 NYE NV TRAINED SPOTTER
PICNIC TABLE THROWN OVER CAR.
0849 PM TSTM WND GST 4 NW LAS VEGAS 36.21N 115.20W
07/20/2013 M59.00 MPH CLARK NV ASOS
0925 PM TSTM WND GST 2 ESE HENDERSON 36.02N 114.97W
07/20/2013 E70.00 MPH CLARK NV TRAINED SPOTTER
0925 PM FLASH FLOOD 2 ESE HENDERSON 36.02N 114.97W
07/20/2013 CLARK NV TRAINED SPOTTER
2 FEET OF FLOWING WATER ON GREENWAY RD.
0929 PM TSTM WND DMG 2 ESE HENDERSON 36.02N 114.96W
07/20/2013 CLARK NV TRAINED SPOTTER
TWO TREES DOWN AT THE INTERSECTION OF COLLEGE DRIVE AND
BOULDER HIGHWAY
0930 PM HAIL 2 SE HENDERSON 36.01N 114.98W
07/20/2013 E1.75 INCH CLARK NV PUBLIC
0935 PM TSTM WND GST 5 E NEW KINGMAN-BUTLER 35.26N 113.93W
07/20/2013 M60.00 MPH MOHAVE AZ ASOS
0937 PM TSTM WND GST 3 SE HENDERSON 36.00N 114.96W
07/20/2013 M69.00 MPH CLARK NV MESONET
0944 PM FLASH FLOOD 2 SE HENDERSON 36.01N 114.98W
07/20/2013 CLARK NV TRAINED SPOTTER
6 INCHES OF FLOWING WATER AT GREENWAY AND MISSION. 2
HOUSES FLOODED.
0949 PM HAIL 2 E HENDERSON 36.03N 114.96W
07/20/2013 E0.50 INCH CLARK NV 911 CALL CENTER
1000 PM FLASH FLOOD 3 N GREEN VALLEY 36.11N 115.07W
07/20/2013 CLARK NV PUBLIC
2 FEET OF FLOWING WATER AT MTN VISTA AND HARMON
1000 PM FLASH FLOOD 4 N GREEN VALLEY 36.12N 115.08W
07/20/2013 CLARK NV LAW ENFORCEMENT
RAMP TO NORTHBOUND US 95 AT FLAMINGO CLOSED DUE TO FLASH
FLOODING.
1000 PM FLASH FLOOD 3 N GREEN VALLEY 36.11N 115.09W
07/20/2013 CLARK NV PUBLIC
1 FOOT OF WATER FLOWING ON HARMON BETWEEN SANDHILLS AND
BOULDER HIGHWAY.
1013 PM HAIL 3 E SUMMERLIN 36.21N 115.25W
07/20/2013 E1.00 INCH CLARK NV AMATEUR RADIO
1120 PM FLASH FLOOD 1 NE NORTH LAS VEGAS 36.28N 115.14W
07/20/2013 CLARK NV PUBLIC
6 INCHES OF FLOWING WATER AT THE INTERSECTION OF
CENTENNIAL PKWY AND 5TH ST. RECEIVED VIA TWITTER
1225 AM TSTM WND GST 4 ENE FORT IRWIN 35.28N 116.62W
07/21/2013 M60.00 MPH SAN BERNARDINO CA ASOS
OUTFLOW FROM DECAYING THUNDERSTORM NEAR BAKER PRODUCED AN
EAST WIND GUST OF 60 MPH.
&&
METZGERLocal storm report, Jul 21, 2:33 PM MST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
233 PM PDT SUN JUL 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM NON-TSTM WND DMG 2 NW CENTENNIAL HILLS 36.30N 115.30W
07/20/2013 CLARK NV PUBLIC
PALM TREE DOWN NEAR FT APACHE AND FARM RD. REPORT VIA
TWITTER.
&&
METZGERLocal storm report, Jul 21, 2:48 PM MST, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
248 PM PDT SUN JUL 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG 2 NW CENTENNIAL HILLS 36.30N 115.30W
07/20/2013 CLARK NV PUBLIC
PALM TREE DOWN NEAR FT APACHE AND FARM RD. REPORT VIA
TWITTER.
&&
METZGERLocal storm report, Jul 21, 3:06 PM MST, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
306 PM PDT SUN JUL 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM FLASH FLOOD HUALAPAI MOUNTAIN 35.10N 113.89W
07/20/2013 MOHAVE AZ TRAINED SPOTTER
LARGE ROCKS AND DEBRIS IN ROADWAY DUE TO FLASH FLOODING
ON HUALAPAI MTN RD CLOSE TO MILE MARKER 10. ROAD IS NOW
MOSTLY FREE OF WATER.
0300 PM FLASH FLOOD 5 SSE KINGMAN AIRPORT 35.19N 113.90W
07/20/2013 MOHAVE AZ PUBLIC
GREATER THAN 8 INCHES OF WATER FLOWING OVER DW RANCH RD.
MUD...ROCKS...AND DEBRIS ON ROADWAY. REPORT VIA TWITTER.
TIME ESTIMATED.
0715 PM TSTM WND GST AREA 27 (NTS A27) 36.77N 116.11W
07/20/2013 M71.00 MPH NYE NV MESONET
0815 PM DUST STORM 5 N LAS VEGAS 36.25N 115.14W
07/20/2013 CLARK NV BROADCAST MEDIA
VISIBILITY DOWN TO 10 FEET AT 215 AND LONE MTN.
0836 PM TSTM WND GST 4 SW PAHRUMP 36.20N 116.00W
07/20/2013 M86.00 MPH NYE NV TRAINED SPOTTER
0840 PM TSTM WND DMG 1 ESE PAHRUMP 36.20N 115.98W
07/20/2013 NYE NV PUBLIC
THUNDERSTORM WINDS KNOCKED DOWN A POWER LINE ONTO A PALM
TREE AT THE BEST WESTERN IN PAHRUMP. THIS RESULTED IN THE
TREE CATCHING ON FIRE.
0840 PM TSTM WND DMG PAHRUMP 36.21N 115.99W
07/20/2013 NYE NV PUBLIC
THUNDERSTORM WINDS TORE DOWN A TENT AND FLIPPED OVER A
VEHICLE IN THE PARKING LOT OF THE PAHRUMP NUGGET CASINO.
0840 PM TSTM WND DMG PAHRUMP 36.21N 115.99W
07/20/2013 NYE NV PUBLIC
PUBLIC REPORT THROUGH FACEBOOK OF SEVERAL POWER LINES
DONWED BY THUNDERSTORM WINDS. THE EVENT TIME IS AN
ESTIMATE.
0840 PM TSTM WND DMG 1 NNW PAHRUMP 36.22N 116.00W
07/20/2013 NYE NV PUBLIC
THE SALVATION ARMY IN PAHRUMP HAD SIDING TORN OFF THE
BUILDING NEAR THE ROOF OF THE BUILDING.
0845 PM TSTM WND DMG PAHRUMP 36.21N 115.99W
07/20/2013 NYE NV TRAINED SPOTTER
PICNIC TABLE THROWN OVER CAR.
0849 PM TSTM WND GST 4 NW LAS VEGAS 36.21N 115.20W
07/20/2013 M59.00 MPH CLARK NV ASOS
0900 PM TSTM WND DMG 5 WNW LAS VEGAS 36.20N 115.22W
07/20/2013 CLARK NV BROADCAST MEDIA
A PATIO COVER WAS BLOWN OFF A HOME NEAR WEST LAKE MEAD
BOULEVARD AND JONES. THE EVENT TIME IS AN ESTIMATE.
0900 PM TSTM WND DMG 2 NW CENTENNIAL HILLS 36.30N 115.30W
07/20/2013 CLARK NV PUBLIC
PALM TREE DOWN NEAR FT APACHE AND FARM RD. REPORT VIA
TWITTER.
0924 PM TSTM WND GST 2 WNW FOSSIL RIDGE 36.44N 115.33W
07/20/2013 M64.00 MPH CLARK NV MESONET
A 64 MPH WIND GUST WAS MEASURED AT THE YUCCA GAP MESONET
SITE.
0925 PM FLASH FLOOD 2 ESE HENDERSON 36.02N 114.97W
07/20/2013 CLARK NV TRAINED SPOTTER
2 FEET OF FLOWING WATER ON GREENWAY RD.
0925 PM TSTM WND GST 2 ESE HENDERSON 36.02N 114.97W
07/20/2013 E70.00 MPH CLARK NV TRAINED SPOTTER
0929 PM TSTM WND DMG 2 ESE HENDERSON 36.02N 114.96W
07/20/2013 CLARK NV TRAINED SPOTTER
TWO TREES DOWN AT THE INTERSECTION OF COLLEGE DRIVE AND
BOULDER HIGHWAY
0930 PM HAIL 2 SE HENDERSON 36.01N 114.98W
07/20/2013 E1.75 INCH CLARK NV PUBLIC
0930 PM TSTM WND DMG 3 SSE SUMMERLIN 36.17N 115.29W
07/20/2013 CLARK NV PUBLIC
THUNDERSTORM WINDS TORE A HNGING STREET SIGN DOWN FROM A
TRAFFIC LIGHT AT RAMPART AND ALTA.
0934 PM TSTM WND GST RED ROCK CANYON RAWS 36.14N 115.43W
07/20/2013 M62.00 MPH CLARK NV MESONET
A 62 MPH GUST FROM THE NORTHWEST WAS MEASURED AT RED ROCK
CANYON RAWS.
0935 PM TSTM WND GST 5 E NEW KINGMAN-BUTLER 35.26N 113.93W
07/20/2013 M60.00 MPH MOHAVE AZ ASOS
0937 PM TSTM WND GST 3 SE HENDERSON 36.00N 114.96W
07/20/2013 M69.00 MPH CLARK NV MESONET
0944 PM FLASH FLOOD 2 SE HENDERSON 36.01N 114.98W
07/20/2013 CLARK NV TRAINED SPOTTER
6 INCHES OF FLOWING WATER AT GREENWAY AND MISSION. 2
HOUSES FLOODED.
0949 PM HAIL 2 E HENDERSON 36.03N 114.96W
07/20/2013 E0.50 INCH CLARK NV 911 CALL CENTER
1000 PM FLASH FLOOD 3 N GREEN VALLEY 36.11N 115.09W
07/20/2013 CLARK NV PUBLIC
1 FOOT OF WATER FLOWING ON HARMON BETWEEN SANDHILLS AND
BOULDER HIGHWAY.
1000 PM FLASH FLOOD 3 N GREEN VALLEY 36.11N 115.07W
07/20/2013 CLARK NV PUBLIC
2 FEET OF FLOWING WATER AT MTN VISTA AND HARMON
1000 PM FLASH FLOOD 4 N GREEN VALLEY 36.12N 115.08W
07/20/2013 CLARK NV LAW ENFORCEMENT
RAMP TO NORTHBOUND US 95 AT FLAMINGO CLOSED DUE TO FLASH
FLOODING.
1013 PM HAIL 3 E SUMMERLIN 36.21N 115.25W
07/20/2013 E1.00 INCH CLARK NV AMATEUR RADIO
1030 PM FLASH FLOOD 4 WNW NORTH LAS VEGAS 36.28N 115.21W
07/20/2013 CLARK NV NWS EMPLOYEE
SEVERAL ROADS HAD SAND AND SMALL ROCKS WASH ONTO THEM
NEAR DECATUR AND 215 NORTH. RIGHT ENTRANCE RAMP ONTO THE
215 BELTWAY HAS SEVERAL INCHES OF WATER COLLECTED IN IT.
1030 PM TSTM WND DMG LAS VEGAS 36.17N 115.15W
07/20/2013 CLARK NV BROADCAST MEDIA
ABOUT 6300 NV ENERGY CUSTOMERS LOST POWER IN THE LAS
VEGAS VALLEY DUE TO THUNDERSTORM WINDS...THIS COUNTS FROM
900 FROM FRIDAY NIGHTS THUNDERSTORM.
1120 PM FLASH FLOOD 1 NE NORTH LAS VEGAS 36.28N 115.14W
07/20/2013 CLARK NV PUBLIC
6 INCHES OF FLOWING WATER AT THE INTERSECTION OF
CENTENNIAL PKWY AND 5TH ST. RECEIVED VIA TWITTER
1225 AM TSTM WND GST 4 ENE FORT IRWIN 35.28N 116.62W
07/21/2013 M60.00 MPH SAN BERNARDINO CA ASOS
OUTFLOW FROM DECAYING THUNDERSTORM NEAR BAKER PRODUCED AN
EAST WIND GUST OF 60 MPH.
&&
THIS IS AN UPDATED LIST OF STORM REPORTS FROM SATURDAY NIGHT AND
EARLY SUNDAY MORNING. SEVERAL LATE REPORTS WERE ADDED.
RM/CTSThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 11:46 PM MST | Areal Flood Advisory | VEF | Mohave | 59 min |
| Jul 22, 12:30 AM MST | Flash Flood Warning | VEF | Mohave | 90 min |
| Jul 22, 12:55 AM MST | Flash Flood Warning | VEF | Mohave | 2 hr |
Nearby
Flash Flood Warnings in Arizona, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.